# SDR TWAA0002511

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 579 - 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND RT SIDE INTERCOSTAL CRACKED AT 2 CENTER NUT PLATE HOLES, STA 579 TO 598.  REPLACED PART PER SPM 6-70-01, PAGE 1 ITEM 1, AND SRM 51-30-2 AND 51-10-4 AND DOUGLAS DRAWING 9915553.
